# SDR AALA20090610TUL01

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Condition: Fire
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

FIRE REPORTED IN WATER HEATER COMPARTMENT IN M1 LAVATORY WHILE IN FLIGHT. FLIGHT CREW USED ALL WATER FIRE EXTINGUISHERS AND HALON BOTTLE TO EXTINGUISH FIRE. AIRCRAFT MADE AN UNSCHEDULED LANDING AT HALIFAX NS, CANADA. AIRCRAFT IS SCHEDULED FOR FERRY FLIGHT TO AFW AFTER ACCOMPLISHMENT OF PRE-FERRY BOW FOR FURTHER INSPECTION AND REPAIRS OF DAMAGED AREA'S.
